# SDR SWAA2014012324442

- Difficulty date: December 20, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 79,067 hours, 68,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409245
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS DECK CRACKED BETWEEN BS 664 TO BS 675 BETWEEN LBL 24.5 TO LBL 45.50.  REPAIRED DECK IAW EA.
